Description
We are a pharmacy store located in Highbrook.
Ibuprofen (same active ingredient as Nurofen®) Used to lower temperature, relieve pain and reduce inflammation. Effective in the relief of discomfort and pain associated with migraine and other headaches, cold and flu symptoms, rheumatic and muscular pain, period pain, backache, feverishness, dental pain and neuralgia.
Ingredients :
Ibuprofen 200mg
DOSAGE:
Adults and children over 12 years: Initial dose take 2 tablets with water. Then take 1-2 tablets every 4 hours (maximum 6 tablets in 24 hours).
Warnings & Precautions:
- Always read the label and use only as directed. If symptoms persist see your healthcare professional.
- Incorrect use may be harmful. Do not use if you have stomach ulcers.
Maximum purchase quantity : 4
Important Always read the label. Use only as directed. If symptoms persist see your healthcare professional. Incorrect use may be harmful.
Only registered charge pharmacists can list in this category.
Shipping :
we do not ship to PO Box addresses.
Important Always read the label. Use only as directed. If symptoms persist see your healthcare professional. Incorrect use may be harmful.
Only registered charge pharmacists can list in this category.
Details
Shipping & pick-up options
Destination & description | Price | |
---|---|---|
Auckland 2-3 days, Standard | $4.49 | |
Auckland 2-3 days, Standard, Signature | $5.49 | |
Nationwide 3-4 days, Economy | $4.49 | |
Nationwide 3-4 days, Economy, Signature | $5.49 | |
Nationwide 4-7 days, Rural Standard | $10.49 | |
Combine with another item you've paid shipping on | $0.00 | |
Shipping more than one item | No extra charge | |
Pick-up available from Manukau, Auckland | Free |
Estimated delivery times in business days
Payment Options
Pay instantly by card, Ping balance or saved bank account.
Cash, NZ Bank Deposit